IJPAM: Volume 76, No. 2 (2012)
Department of Mathematics
Faculty of Science
Khon Kaen University
Khon Kaen, 40002, THAILAND
Abstract. It is known that the set of all hypersubstitutions of a given type forms a semigroup (see  and ). Semigroup's properties of hypersubstitutions have been studied by many authors. In this paper, we characterize Green's relations of every subsemigroups of the semigroup of regular hypersubstitutions. Moreover, we give a partial solution concerning -subsemigroups of this semigroup.
Received: November 5, 2011
AMS Subject Classification: 20M07
Key Words and Phrases: hypersubstitutions, Green's relations, -semigroups
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395